On uniform convergence of continuous functions
Matematicko-fyzikálny časopis (1954)
- Volume: 04, Issue: 3, page 154-161
- ISSN: 0139-9918
Access Full Article
topHow to cite
topJakubík, Ján. "O rovnomernej konvergencii spojitých funkcií." Matematicko-fyzikálny časopis 04.3 (1954): 154-161. <http://eudml.org/doc/29998>.
@article{Jakubík1954,
author = {Jakubík, Ján},
journal = {Matematicko-fyzikálny časopis},
language = {slo},
number = {3},
pages = {154-161},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {O rovnomernej konvergencii spojitých funkcií},
url = {http://eudml.org/doc/29998},
volume = {04},
year = {1954},
}
TY - JOUR
AU - Jakubík, Ján
TI - O rovnomernej konvergencii spojitých funkcií
JO - Matematicko-fyzikálny časopis
PY - 1954
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 04
IS - 3
SP - 154
EP - 161
LA - slo
UR - http://eudml.org/doc/29998
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.